REPOZYTORIUM UNIWERSYTETU
W BIAŁYMSTOKU
UwB

Proszę używać tego identyfikatora do cytowań lub wstaw link do tej pozycji: http://hdl.handle.net/11320/3598
Pełny rekord metadanych
Pole DCWartośćJęzyk
dc.contributor.authorInoué, Takao-
dc.contributor.authorNaumowicz, Adam-
dc.contributor.authorEndou, Noboru-
dc.contributor.authorShidama, Yasunari-
dc.date.accessioned2015-12-06T19:04:35Z-
dc.date.available2015-12-06T19:04:35Z-
dc.date.issued2011-
dc.identifier.citationFormalized Mathematics, Volume 19, Issue 2, 2011, Pages 65-68-
dc.identifier.issn1426-2630-
dc.identifier.issn1898-9934-
dc.identifier.urihttp://hdl.handle.net/11320/3598-
dc.description.abstractIn this article, we aim to prove the characterization of differentiation by means of partial differentiation for vector-valued functions on n-dimensional real normed linear spaces (refer to [15] and [16]).-
dc.language.isoen-
dc.publisherDe Gruyter Open-
dc.titlePartial Differentiation, Differentiation and Continuity on n-Dimensional Real Normed Linear Spaces-
dc.typeArticle-
dc.identifier.doi10.2478/v10037-011-0011-8-
dc.description.AffiliationInoué Takao - Inaba 2205, Wing-Minamikan Nagano, Nagano, Japan-
dc.description.AffiliationNaumowicz Adam - Institute of Computer Science, University of Białystok, Akademicka 2, 15-267 Białystok, Poland-
dc.description.AffiliationEndou Noboru - Nagano National College of Technology, Japan-
dc.description.AffiliationShidama Yasunari - Shinshu University, Nagano, Japan-
dc.description.referencesGrzegorz Bancerek and Krzysztof Hryniewiecki. Segments of natural numbers and finite sequences. Formalized Mathematics, 1(1):107-114, 1990.-
dc.description.referencesCzesław Byliński. The complex numbers. Formalized Mathematics, 1(3):507-513, 1990.-
dc.description.referencesCzesław Byliński. Finite sequences and tuples of elements of a non-empty sets. Formalized Mathematics, 1(3):529-536, 1990.-
dc.description.referencesCzesław Byliński. Functions and their basic properties. Formalized Mathematics, 1(1):55-65, 1990.-
dc.description.referencesCzesław Byliński. Functions from a set to a set. Formalized Mathematics, 1(1):153-164, 1990.-
dc.description.referencesCzesław Byliński. Partial functions. Formalized Mathematics, 1(2):357-367, 1990.-
dc.description.referencesAgata Darmochwał. The Euclidean space. Formalized Mathematics, 2(4):599-603, 1991.-
dc.description.referencesNoboru Endou and Yasunari Shidama. Completeness of the real Euclidean space. Formalized Mathematics, 13(4):577-580, 2005.-
dc.description.referencesNoboru Endou, Yasunari Shidama, and Keiichi Miyajima. Partial differentiation on normed linear spaces Rn. Formalized Mathematics, 15(2):65-72, 2007, doi:10.2478/v10037-007-0008-5.-
dc.description.referencesKrzysztof Hryniewiecki. Basic properties of real numbers. Formalized Mathematics, 1(1):35-40, 1990.-
dc.description.referencesHiroshi Imura, Morishige Kimura, and Yasunari Shidama. The differentiable functions on normed linear spaces. Formalized Mathematics, 12(3):321-327, 2004.-
dc.description.referencesJarosław Kotowicz. Real sequences and basic operations on them. Formalized Mathematics, 1(2):269-272, 1990.-
dc.description.referencesTakaya Nishiyama, Keiji Ohkubo, and Yasunari Shidama. The continuous functions on normed linear spaces. Formalized Mathematics, 12(3):269-275, 2004.-
dc.description.referencesBeata Padlewska and Agata Darmochwał. Topological spaces and continuous functions. Formalized Mathematics, 1(1):223-230, 1990.-
dc.description.referencesWalter Rudin. Principles of Mathematical Analysis. MacGraw-Hill, 1976.-
dc.description.referencesLaurent Schwartz. Cours d'analyse. Hermann, 1981. http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=000271006300001&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=b7bc2757938ac7a7a821505f8243d9f3-
dc.description.referencesYasunari Shidama. Banach space of bounded linear operators. Formalized Mathematics, 12(1):39-48, 2004.-
dc.description.referencesZinaida Trybulec. Properties of subsets. Formalized Mathematics, 1(1):67-71, 1990.-
Występuje w kolekcji(ach):Artykuły naukowe (WMiI)
Formalized Mathematics, 2011, Volume 19, Issue 2

Pliki w tej pozycji:
Plik Opis RozmiarFormat 
v10037-011-0011-8.pdf267,41 kBAdobe PDFOtwórz
Pokaż uproszczony widok rekordu Zobacz statystyki


Pozycja ta dostępna jest na podstawie licencji Licencja Creative Commons CCL Creative Commons